# SDR SWAA2022031083344

- Difficulty date: June 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,684 hours, 41,054 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR T/E O/B SPOILER NO-7 FIXED T/E PANEL UP MID SEAL RETAINER BRACKET CRACKS MKD DOT60-007 / REPLACED BRACKET ON LOWER ATTACHED WEB AT RIGHT WING REAR SPAR T/E O/B SPOILER NO.7 FIXED T/E PANEL THE INSTALLATION WILL BE ACCOMPLISHED ON N/ W104890 6000/0005/
